# SDR USAA20100412EM016

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007070816
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 4,180 hours, 3,371 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS - CONTAMINATED AIR IN COCKPIT AND CABIN.  THE ODOR SMELLS LIKE CONTAMINATED OIL; WITH PACK 2 OFF AND FRESH AIR THE ODOR IS GONE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK AIR CYCLE MACHINE AND THE RIGHT PACK HEAT EXCHANGER.  ALL LEAK AND OPERATIONAL CHECKS ARE SATISFACTORY.
